Statin Associated Musculoskeletal Symptoms (SAMS)

attachment.fbsbx.com/file_d...

This is a very interesting article (although a bit weighty) which was posted on the FH Facebook site.

First of all it acknowledges muscle pain from statins and has even given it a name. It gives guidelines for re starting statins after people have given up, but more importantly acknowledges that if the side effects are too severe, doctors shoulld sit down and talk to their patients about ways of reducing their cardio vascular risk in other ways rather than just trying to reduce LDL. My statin sceptic GP does this, but out of all the doctors I've met he's the only one who has.

4 Replies

oldestnewest
  • Hi, Aliwally, could you check the link? It appears to be broken.

    Cheers ,

    Mike.

  • Yes, sorry about that, it's an interesting article. It can be accessed via the Facebook FH group. Could somebody give me the link for that .

  • Still no link:-b 12.15 20/03/13

  • facebook.com/groups/4709883...

    This should be the Facebook link. It is the second post down from the top from Marilyn Mann.

You may also like...